# SDR AALA202407053764

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11057
- Aircraft time: 7,068 hours, 1,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: No Test
- Location: Row 36abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHTING INOPERATIVE AT SEAT ROW 36 CBA.  (OPEN)
